Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bob77

Tattoo on Accutane

Recommended Posts

I was just wondering because I just read on someone's post somewhere that your not supposed to get tattoos while on accutane. I'm on day 49 of 40 mg and I had a pretty big tattoo done a week ago on my chest. The weird thing is it didn't even peel that much. I actually had less flaking and dryness on it than most people endure. Is there anything I should be aware of here??

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

I'd watch it to make sure it heals properly. Follow the diractions for taking care of the tattoo to the letter.

The reason why tattoos aren't a good idea on accutane has to do with healing and thining skin. Given that your early on it might not be as bad, but I'd watch it very carefully if I were you. Scarring is a possibility, but only time will tell.

Share this post


Link to post
Share on other sites

hey,

I'd make sure you keep applying the after-tattoo cream for a while after you think it's healed.

Your skin will probably heal more slowly so just keep an eye on it!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×